# SDR USAA030134

- Difficulty date: July 25, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH, LEFT AFT DOOR LOWER HINGE CUTOUT FORWARD LOWER CORNER.  FABRICATED PARTS AND INSTALLED FILLRE AND DOUBLER PER SRM 53-60-01 AND SRM 51-40-03. (M)
